# SDR FDEA201109083778

- Difficulty date: September 8, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624850
- Condition: Corroded
- Location: Bs 1183-1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L IS CORRODED BETWEEN BS 1183-1166.  REPAIR WAS ACCOMPLISHED.
